MathSciNet Relay Station
MathSciNet bibliographic data
MR221351 49.10 (28.00)
Miranda, M. Sulle singolarità delle frontiere minimali. (Italian) Rend. Sem. Mat. Univ. Padova 38 1967 180–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement